# SDR SWAA2022081729282

- Difficulty date: July 14, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 59,256 hours, 35,036 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME LOCATED AT BS 312 AT LEVEL S-6L. WL 282 AT PASSENGER CABIN 2022-365566 / [01] TASK CARD COMPLETED IAW EA M-22-153-01244 TTG8Q00DNREJ;[02] TASK CARD COMPLETED
